# SDR SWAA2013052216349

- Difficulty date: April 26, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT FWD UPPER REVEAL CRACKED AT BS 312, BETWEEN STR 6L TO STR 7L.  R & R REVEAL IAW SRM AND DWG.
